eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Vomiting (Nausea and vomiting) when you have Parkinson's disease?





Summary: Vomiting is found among people with Parkinson's disease, especially people who are female, 60+ old, also have Depression, and take medication Sinemet.

We study 351 people who have Vomiting (Nausea and vomiting) and Parkinson's disease from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Parkinson's disease and Vomiting >>>

Parkinson's disease

Parkinson's disease can be treated by Sinemet, Azilect, Carbidopa And Levodopa, Mirapex, Amantadine Hydrochloride, Requip Xl. (latest reports from Parkinson's Disease 23,890 patients)

Vomiting

Vomiting has been reported by people with high blood pressure, pain, type 2 diabetes, depression, multiple sclerosis.(latest reports from Vomiting 179,280 patients)

On Dec, 16, 2014: 351 people who have parkinson's disease and Vomiting are studied.

Trend of Vomiting in parkinson's disease reports

Gender of people who have parkinson's disease and experienced Vomiting * :

FemaleMale
Vomiting61.64%38.36%

Age of people who have parkinson's disease and experienced Vomiting * :

0-12-910-1920-2930-3940-4950-5960+
Vomiting0.00%0.00%0.00%0.23%1.41%1.87%17.80%78.69%

Severity of the symptom * :

leastmoderateseveremost severe
Vomiting0.00%60.00%40.00%0.00%

Top co-existing conditions for these people * :

  1. Depression (47 people, 13.39%)
  2. Parkinsonism (40 people, 11.40%)
  3. Hypertension (40 people, 11.40%)
  4. Diabetes mellitus (33 people, 9.40%)
  5. Pain (28 people, 7.98%)
  6. Constipation (21 people, 5.98%)
  7. Gastrooesophageal reflux disease (20 people, 5.70%)
  8. Back pain (19 people, 5.41%)
  9. Neuropathy peripheral (18 people, 5.13%)
  10. Pernicious anaemia (17 people, 4.84%)

Most common drugs used by these people * :

  1. Sinemet (90 people, 25.64%)
  2. Stalevo 100 (76 people, 21.65%)
  3. Requip (66 people, 18.80%)
  4. Pramipexole dihydrochloride (44 people, 12.54%)
  5. Carbidopa and levodopa (38 people, 10.83%)
  6. Aspirin (36 people, 10.26%)
  7. Exelon (27 people, 7.69%)
  8. Cabergoline (24 people, 6.84%)
  9. Comtan (24 people, 6.84%)
  10. Mirapex (23 people, 6.55%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Parkinson's Disease and Vomiting?

You are not alone! Join a mobile support group:
- support group for people who have Vomiting and Parkinson's disease
- support group for people who have Parkinson's disease
- support group for people who have Vomiting

Recent conversations of related support groups:

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Parkinson's disease, Vomiting

You may be interested at these reviews (Write a review):

  • Nausea and vomiting while taking savella
    I have been on Savella for 6 months now and the nausea has increased with time and now I also have vomiting daily along with occasional diarrhea. I am currently weaning off of the Savella, cutting the dosage in half for two weeks and then one pill every other day for two weeks, following my dr.'s instructions. I have three weeks total left and still have the nausea and vomiting but hopeful that these will start to go away soon. Anyone else who has weaned off of it- how long until your symptoms subsided?
    Reply
  • Farxiga ? problems, stomach, smell, taste
    I have been on Farxiga for 2 months. First, I was on Farxiga 5mg, About 6 weeks ago changed to 10 mg, about same time I noticed my coffee smelled different and bad, kept on a week and asked my wife. Changed coffee brand twice. It got worse, began to taste it. For the last week I can smell it in my food, anything fresh out of microwave. Now I smell it in my bowel movement. I called Doctor earlier in week reported. He wants to wait about a week and call back if persists. I am a diabetic and first few days this helped. Doctor reduced my insulin and got me off glimepiride and my Sugar readings have been higher since such as 175-200. This is my only medicine change close to time period. Please respond with help or if you experience similar problems.
    Reply
  • Poisened by fenofibrate
    it started in Apr. 2013. I would eat and get sick to my stomach. I would have severe shooting pains in my stomach area. My bowels were loose and would stay that way. Or at times I would just be nauseated for no apparent reason. My mouth got dry and I began having dizzy spells. Those last two symptoms mostly went away except for the dizziness which would only happen if I bent over. By July it was hard to look at food at all. This went on for an entire year, every day. The VA, which was taking care of me, diagnosed me with a bad gall bladder. It was finally taken out in Sept. Unfortunately it did me no good.

    On March 20, 2014, I took myself off this medication. Five days later the symptoms started to lift.
    Reply
  • Buspirone and biotin
    I took only 1 10,000Mcg biotin capsule and 1 buspirone (sorry to not have dosage) at roughly the sAme time (aprx 2pm).later that night, I felt severe anxiety and a giant ” knot” in my chest causing difficulty breathing. Few hours passed then I began to feel a sharp throbbing pain in left side and lower abdomen almost coming in waves leading up to violent vomiting. Never again.
    Reply
  • Hypercalcemia during use of fluconizole over 6 months
    Post diverticulitis surgery multiple my mother was on multiple antibiotics but the most consistent one was Fluconizole. After release, she was slowly taken off other antibiotics being left on Fluconizole for abscesses that would not go away and eventually needed to be surgically removed. After repeated setbacks of being re admitted to the hospital for hypercalcemia with symptoms of nausea, vomiting we sought out tests to determine cause. Multiple myeloma, parathyroid issues were ruled out. After almost six months my mother was taken off the anti fungal Fluconizole and I was expecting to have to return her to the hospital for another hypercalcemia event within 2 to 2.5 weeks of being discharged, but alas it has been a month to the day and her calcium levels are starting to stabilize. On another note, her white counts had been elevated beyond 11.5 and as high as 39 for 5 1/2 months and finally after getting off of Fluconizole her wBC's are sitting at 10.5, which is better than we have seen since June 2013. Just to mention, my mothers calcium levels when peaked to cause symptoms of nausea and vomiting would generally be at 13-17.
    Reply

More reviews for: Parkinson's disease, Vomiting

Comments from related drug studies (Check your drugs):

  • severe nausea and vomiting when take aleve for arthritus/joint pain, no longer take aleve, take advil instead. never experienced nausea and vomiting while taking wellbutrin and occaisionally taking advil for pain
    Reply
  • Generally happens every couple of mnths has now moved to mnthly and las two episodes were within 2 weeks of each other. Oct 12-13& oct31-nov 1. I believe pain to be mittleschmirtz the hot flashes and vomiting just started within the last year.
    Reply
  • My neurologist has prescribed Selegiline for early stage Parkinson's disease. The neurologist assures me they often prescribed Selegiline with Prozac and Anafranil. My pharmacist has expressed concern about these drug combinations.
    Reply
  • I get the jitters after my 2nd - 5th dose of medicine. Never during the night when my meds are worn off or never after my first dose in the morning. Sometimes lorazepam gets rid of the jitters and sometimes they last for hours even using lorazepam.
    Reply
  • I also have been having greasy stools. I never took any of the above listed medications together. I was allergic to both lamictal and risperidone. The stomach pain is localized to the upper left quadrant of my stomach, and hurts when I push where my pancreas is. The pain is made worse after eating o ...
    Reply

More related studies for: Parkinson's disease, Vomiting

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.